MathSciNet Relay Station
MathSciNet bibliographic data
MR1788042 (2001h:42021) 42B20 (42B25 47G10)
Campbell, James T.; Jones, Roger L.; Reinhold, Karin; Wierdl, Máté Oscillation and variation for the Hilbert transform. Duke Math. J. 105 (2000), no. 1, 59–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement